# SDR YENA2008021

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 6,044 hours, 3,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Part serial: 00426
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 6,044 hours, 3,919 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 610, JAX-JFK, ON FINAL APPROACH, LANDING GEAR LIGHT DISAGREE RIGHT MAIN DID NOT INDICATE DN/LOCKED.  "LG LEVER DISAG".  QRH CHECK LIST AND LDG ABNORMAL EXTENSION CHECK LIST COMPLIED WITH.  RT MAIN GEAR DID THEN SHOW GREEN DOWN/LOCKED.  MANUAL RELEASE LEVER DEPLOYED GEAR.  NOT OVERRIDE.  REPLACED RT  MAIN LANDING GEAR UPLOCK BOX PER AMM 32-31-03 AND PERFORMED AN OPERATIONAL TEST OF THE LANDING GEAR SYSTEM PER AMM 32-33-00-710-801A/500.  OPS CHECK OK.
